What the heck is this - I feel like of balance and spacey some times. Like i might faint. I also got that feeling when I wasn’t on topamax but was a bit different… My sleep has been disturbed!!! I’m getting rather annoyed to say the least. The dizziness is mainly couple hours after taking the pill! Only week and a half now! Shall i quit or stick it out and hope this will fade??
I’ve started taking it recently and it’s taken about 3 weeks for side effects to ease off. Including strange sleep. Id wake up early and just lay there like a zombie completely unable to get back to sleep. That’s passed thankfully. It also gave me a killer headache for a few days
I’d stick with it if you can. 11 days isn’t long enough for any migraine treatment trial.
lol I get that when you wake up and can’t go back to sleep grr… what dose are you on?
I’m only on 25mg so far. I always find the initial dose hardest to take though.